Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 7 (2001), Issue 5, Pages 393-412
http://dx.doi.org/10.1155/S1024123X01001703

Robust stability and -estimation for uncertain discrete systems with state-delay

1Faculty of Engineering, Arab Academy for Science and Technology, PO Box 2033 El Horrya, Helliopolis, Cairo, Egypt
2Department of Electrical and Computer Engineering, Kuwait University, Kuwait

Received 1 December 1999; Revised 30 January 2001

Copyright © 2001 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Magdi S. Mahmoud, “Robust stability and -estimation for uncertain discrete systems with state-delay,” Mathematical Problems in Engineering, vol. 7, no. 5, pp. 393-412, 2001. doi:10.1155/S1024123X01001703